| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

S. S. Mirzoev, E. G. Gamidov
      On smooth solutions of operator-differential equation in Hilbert space
      Applied Mathematical Sciences, Vol. 8, 2014, no. 63, 3109-3115

Copyright © 2014 S. S. Mirzoev and E. G. Gamidov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access